# SDR AU001137

- Difficulty date: August 2, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Piper PA-18-150
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: M74DM51
- Condition: Unapproved Part
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT PROPELLER FITTED TO AIRCRAFT. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
